| Model Number |
83779 |
| Medical Device Problem Codes |
Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).Device evaluated by mfr: the complaint device was received for product analysis.A visual and microscopic inspection were performed, and it was observed that the main coil was bent and detached at the coil arm section.Dimensional inspection of the main coil revealed the components were within specifications.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 19sep2024.It was reported that the coil could not be advanced from the catheter.A 10mm x 50cm interlock coil was selected for aneurysm embolization.However, during the procedure, it was noted that the coil could not be pushed out in the catheter.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post-procedure.However, device analysis revealed a main coil detachment at the coil arm section.